# SDR HALA2016051100178

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 22,621 hours, 53,673 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR UNSAFE LIGHT AFTER GEAR RETRACTION.  FOUND THAT MLG LATCH WAS LOOSE.  REPLACED 4 BOLTS, RESECURED BOLTS IAW AMM 32-34-01 ACCOMPLISHED DOOR LATCH AJUSTMENT IAW AMM 52-34-01-820-801, UP TO STEPS 2 D,1,F.  ACCOMPLISHED 2 D, 2 TO 2 E, 2, OPS CHECK GOOD.
